# SDR AALA202506038452

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 68,463 hours, 28,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 571411
- Condition: Seized
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR GUST LOCK DOES NOT RELEASE. **SUPPLEMENTAL REPORT FOR (AALA202506028452): INSTALLED NEW LEFT HAND AFT ENTRY DOOR LOCK RELEASE BUTTON. PER AMM 52-13-21. OPERTIONAL CHECK GOOD**(CLOSED).
